Results 1 to 6 of 6
Propoxyphene to help ween off of hydro?
  1. #1
    Dexiner is offline Junior Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    46

    Default Propoxyphene to help ween off of hydro?

    What are all your thoughts on using something like Propoxyphene (Darvocet) to help ween off stronger and more euphoric opiates like Hydro & Oxycodone?

    I was figuring that it would help alleviate WD pains while still appeasing your opiate receptors. Then being a weaker opiate, it would then be easier to detox from once over the hydro.

    What do you all think of this?


  2. #2
    tigerman is offline Junior Member
    Join Date
    Sep 2005
    Location
    .
    Posts
    43

    Default

    The doc put me on those and clonidine and I quit taking those before my next appt. in 3 weeks. No wd's from them or the cets.I never took more than 2 in a 24 hour period(darvocet)So yes I agree

  3. #3
    BigJohn is offline Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    81

    Default

    I agree too. Any taper or stepdown method is better than sudden stoppage. I used to use Propoxy when I came up short at the end of the month with my Oxy. It kept me from going through hardcore W/D. I am clean today. Eventually...you do have to stop though. Especially if you're taking acetemetaphen compounds...like Percocet..Darvocet etc. The acetemetaphen will destroy your liver and kill you. Good Luck!

    Peace and all that,

    John

  4. #4
    Dexiner is offline Junior Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    46

    Default

    Thanks BigJohn,

    I KNOW I have to stop. That's why I am on this board and am trying to find a solution to avoiding a horrible WD.

    Luckily my doesage is not that high, but the longevity of my use is.

    What do you think of marijuana as a drug to help alleviate some opiate WD symptoms?

  5. #5
    EasyMeds is offline Banned
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    70

    Default

    quote:Originally posted by Dexiner

    Thanks BigJohn,

    I KNOW I have to stop. That's why I am on this board and am trying to find a solution to avoiding a horrible WD.

    Luckily my doesage is not that high, but the longevity of my use is.

    What do you think of marijuana as a drug to help alleviate some opiate WD symptoms?
    Hey Dexiner

    I have known a lot of people come off hydro with Tramadol...especially if the doesage hasn't been high. It is easy to get on line, pretty inexpensive from the right place, and with a little Imodium pretty much keeps the w/ds at bay.

    The key is that you want to what to quit and that you don't let youself take extra Tramadol just because you feel the urge. There is nothing that will take away the w/ds 100%, but it usually take away the nasty stuff. Besides it isn't a bad idea to have a bit to always remind you.

    I would definately say pot isn't going to relieve any of the w/ds....especially the stomach/intentinal related ones.

    Good luck!
    Paul
    www.EasyMeds2005.NET

  6. #6
    BigJohn is offline Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    81

    Default

    Yo...as far as pot...no good in my book. When I've been in W/D especially around the 3-4 day mark and smoked pot...it usually gave me panic attacks. I would be high for a few but ultimatly it would cause my mind to race and give me panic attacks...not always but a lot. It might be different for you...if anything maybe keeping it to one poke...no bong hits anyway. I'll tell you how I did it. Tapered down about 25% every 4 days than took 300mg of Neurontin 3 times day. I used to chew at least 150mg of Oxy a day. The Neurontin(gabentin) killed 90% of W/D. Just took Immodium for the runs. I had no Stomach pain or bone pain or muscle pain. You can get it on-line. It's NON-NARCOTIC..and you don't get high from it...You still get high from Tramadol..even though it's "non-narcotic". I took Ambien every 2-3 nights to get "solid" sleep...which is key. If you have serious W/D...meaning right around intolerable...I've found that Ambien made them worse. Good luck!!!

    Peace and all that,

    John

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22